1. Have you installed the new JSF Mobile app? Check out all the details here.
    Dismiss Notice
  2. One account & one avatar for all of JSF. Unified login and profile. Forum alerts on the main site, and more. Check out the details here: Forum & main site unified account feature is live!
    Dismiss Notice

have you lost or gained weight with the pill?

Discussion in 'Female Health & Fitness' started by lulu144, Jun 19, 2007.

  1. lulu144

    lulu144 Active Member

    Joined:
    May 14, 2007
    Messages:
    11
    Likes Received:
    0
    Hello!

    So I just recently restarted the pill as I totally stop getting my period. Why that is I'm not sure, as I'm not overweight and I'm not skinny by any means. I think it's because I've been overseas for the past 11 months. I've been to the doctor and they give me no answers and it doesn't really help I don't speak the language.... Anyways, I've felt a change like I have hormones in my system again or something and I feel more like a woman. My appetite is maybe a little less but I'm not sure. Anyways... I'm cutting right now and the LAST thing I want is weight gain from this....
    what's your experience?

    in the past when I was on it I never really paid any attention to loss or gain.

    Thanks!
     
  2. thepump13

    thepump13 Well-Known Member

    Joined:
    Dec 14, 2004
    Messages:
    215
    Likes Received:
    0

    what are you taking?
     
  3. Katastrophies

    Katastrophies Active Member

    Joined:
    Sep 28, 2006
    Messages:
    17
    Likes Received:
    0
    Which pill are you on? To answer the question in the title of this post... I didn't gain or lose a pound when I started taking the pill again three and a half years ago. I'm on Yazmin and have found it works like a charm. Lighter periods, lighter cramps, happier boyfriend, etc. I've only noticed about a 5lb weight gain when I was on Alese about ten years ago, and Ortho-tricyclin (sp?) gave me daily headaches.

    Find a doctor that will speak the same language and break it all down for you ASAP!
     
  4. Butterflyer

    Butterflyer Well-Known Member

    Joined:
    Feb 4, 2005
    Messages:
    2,798
    Likes Received:
    0
    I've had the same problem on and off my entire life, so I've been on several different kinds of pills. For me, weight gain was always none or minimal, but I usually hated the pills for other reasons.:lol:

    Doctors can't seem to really answer the question of why some people go without their periods for a long time, unless they have some other symptoms that make the cause obvious.

    I've recently thought that I didn't get my period because of undereating in general, and underconsumption of fat, even though most of the time I wasn't terribly underweight or overweight. It makes sense that your period would be one of the first functions that your body would shut off if you aren't properly nourished.

    If you have a medical insurance plan, you can call them or use their website to possibly find a doctor who does speak your language. That would help a lot. Trying another doctor for another opinion doesn't hurt either, if you can do that.
    :gl:
     

Share This Page